It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Addicted...
Mar 15, 2004
[QUOTE]valium 10mg 3 a day, tyles capsules, zydol capsules and amitryptyline 90 mg[/QUOTE]

I am familiar with 3 out of 4, and my mother took the 4th (amitryptiline), so I want to tell you that, first, the first 3 definitely do cause physical withdrawal effects -- BUT MORE IMPORTANTLY DO NOT STOP TAKING THE VALIUM ABRUPTLY YOU MUST BE WEANED OFF -- it is one drug that can be fatal if you quit cold turkey.

Tylox has oxycodone in it so you will find many oxycodone and closely related hydrocodone users on this board. I had to llook up Zydol and there was a drug that I am currently using -- good old Tramadol/Ultram! I am in day 3 of an unplanned Tramadol withdrawal and it is similar to any opiate withdrawal (oxycodone/hydro, etc.). If you still feel depressed/anxious, then the amitryptyline is not right for you. But I am not a dr. so I cannot recommend another anti-depressant. I would get rid of the Tylox and Zydol first, can you taper and just use OTC pain killers instead? ex. ibuprofin or naproxen. Even those OTC painkillers have to be limited in their daily usage.
You'll probably want an antidepressant very soon after quitting the Tylox and Zydol and to replace the amitryptyline, but again that involves getting an MD/psyche and finding the one that works for you. Save the valium taper for last, it's a long slow process. (I am on Xanax and have weaned from 10 mg Valium 2x a day down to the equiv. of 5mg Valium in morning and 2.5 or 5 at night.)





All times are GMT -7. The time now is 07:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!